A simplified proof of an impossibility theorem

Philosophy of Science 40 (2):175-177 (1973)
Abstract
In this paper I prove a theorem which is similar to Arrow's famous impossibility theorem. I show that no social welfare function can be both minimally majoritarian and also independent of irrelevant alternatives. My condition of minimal majoritarianism is substantially weaker than simple majority rule
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1086/288513
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 37,153
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Analytics

Added to PP index
2009-01-28

Total downloads
19 ( #335,729 of 2,308,755 )

Recent downloads (6 months)
1 ( #447,376 of 2,308,755 )

How can I increase my downloads?

Monthly downloads

My notes

Sign in to use this feature